ISSN: 1304-7191 | E-ISSN: 1304-7205
Hermite-Hadamard and Simpson Type Inequalities for Multiplicatively Harmonically P-Functions
1Department of Mathematics, Giresun University, GIRESUN
Sigma J Eng Nat Sci 2019; 37(4): 1315-1324
Full Text PDF


In this paper, using the Hölder-İşcan and improved power-mean integral inequalities together with an identity, we obtain new estimates on generalization of Hadamard and Simpson type inequalities for multiplicatively harmonically 𝑃-functions. The obtained results are compared with the previous ones.